Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 97278, 18 pages
http://dx.doi.org/10.1155/2007/97278
Research Article

Modification of the Quasilinearization Method for the Inverse Problem

Mathematical Institute, Faculty of Applied Informatics, Tomas Bata University in Zlín, Mostní 5139, Zlín 760 01, Czech Republic

Received 25 January 2006; Revised 30 May 2006; Accepted 7 December 2006

Academic Editor: Virginia Kiryakova

Copyright © 2007 Lenka Čelechovská-Kozáková. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lenka Celechovská-Kozáková, “Modification of the Quasilinearization Method for the Inverse Problem,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 97278, 18 pages, 2007. https://doi.org/10.1155/2007/97278.